Sh:521

Bib entry
@article{Sh:521,
 author = {Shelah, Saharon},
 title = {{If there is an exactly $\lambda$-free abelian group then there is an exactly $\lambda$-separable one in $\lambda$}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {61},
 number = {4},
 year = {1996},
 pages = {1261--1278},
 issn = {0022-4812},
 doi = {10.2307/2275815},
 mrclass = {20K20 (03E75 08B20)},
 mrnumber = {1456106},
 mrreviewer = {Milan Grulovi\'c},
 doi = {10.2307/2275815},
 note = {\href{https://arxiv.org/abs/math/9503226}{arXiv: math/9503226}},
 arxiv_number = {math/9503226}
}